# SDR RAIA990521

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 7002493902
- Condition: Failed
- Location: Lt Cockpit
- Part time: 13,634 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7086 - STL - CAPTAINS HSI/HDG FLAGGED.  MAINTENANCE REPLACED CAPTAINS HSI.  (M)
